EconPapers    
Economics at your fingertips  
 

Random distribution kernels and three types of defaultable contingent payoffs

Jinchun Ye

Insurance: Mathematics and Economics, 2019, vol. 85, issue C, 198-204

Abstract: We introduce the random distribution kernel on a product probability space and obtain the representation results connecting the product and base probability spaces. Using the random variable with the random distribution kernel to model default/death time, we then consider three types of defaultable contingent payoffs. By allowing the survival conditioning time to be anytime before the start time of the payoffs, between the start time and end time, or after the end time of the payoffs, we provide the complete treatment of three types of defaultable contingent payoffs. As the application of the general results developed in this paper, we also provide the more general results for three types of defaultable contingent payoffs than the ones in the literature under the stochastic intensity framework.

Keywords: Random distribution kernel; Representation theorem; Stochastic intensity; Credit/mortality risk; Three types of defaultable contingent payoffs (search for similar items in EconPapers)
JEL-codes: C46 C65 G13 (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167668718303251
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:insuma:v:85:y:2019:i:c:p:198-204

DOI: 10.1016/j.insmatheco.2019.01.004

Access Statistics for this article

Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu

More articles in Insurance: Mathematics and Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:insuma:v:85:y:2019:i:c:p:198-204